Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
169 Doctors are Online

Pain in the bladder, difficulty urinating, cant sleep well. Dr. advised prostar. How long must I take it ?

I have pain in the bladder its from time to time. and it s painful. and I can t do urinating in a good way, and every night i can t sleep well because of that. the doctor tell me to get prostar,. i took 30 capsule and i didnt feel good but better than before. i have to continue on the prostar for long period or what to do ? your advice please.
Asked On : Thu, 23 Aug 2012
Answers:  1 Views:  41
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Hi welcome to HCMForum. It appears you have UTI means infection of the urinary system. it needs to be confirmed by urine analysis. The quiry is missing with the details of your age and gender. old age male can have prostate hypertrophy due to multiple causes. old females can have cystitis associated with gynaecological problems.
I advise you to consult an urologist for diagnosis and treat ment. Besides i advise you some diet recomendations as avoid taking spices chillies junk foods. take more of fruits juices and water.
BPH requires operation, other causes needs medical treatment . wishing for a quick recovery , thanks for calling.
Answered: Thu, 23 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor